Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

28 People found this comment helpful

The painful sinus headaches vanished. My sleep pattern was greatly improved (haven't slept well for years) and I was able to get 7 to 8 hours of solid sleep after several months of on and off taking it. MY COMPLAINT: After $1200 of doctor bills and tests I discovered my extreme knee pain was from taking this. My knees burned under the knee cap and felt very swollen inside, very painful just to wal...

Most voted negative review

6 People found this comment helpful

My hair used be be thick and curly and after 5 months of use it became thin, brittle and extremely straight and limp.

Shared reviews and ratings

Weight Gain | 65-74 | Female | On medication for 1 to 6 months | Patient
7/3/2021
Condition: Persistent Hives of Unknown Cause
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Sudden episode of hives - cause unknown (so far...). Gave the combination of Claritin and Pepcid a spin along with limiting high histamine foods. Seemed to do the job OK, but noticed no matter what I did, I was gaining weight. This is new for me. I've kept up cardio and strength training for decades - so I'm no slacker. And I'm vegan. But with this drug ---- GRRRRR! --- I put on 9 pounds in 2 months! If you're a recovered anorexic like me, Claritin may be a nightmare for you. Pepcid seems to be controlling the hives fairly decently and does not have the side effect of weight gain.

Report this postFill 3Created with Sketch.
Anonymous | 7-12 | Female | On medication for 2 to less than 5 years | Caregiver
6/2/2021
Condition: Allergic Conjunctivitis
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Manufacturers should be informed that persons with allergies need to know this has milk ingredients!!!! Should be labeled as food is. I have a daughter who is deathly allergic to milk in any form. I am angry to find the medication I give her is making her sick and this is why!!! Beware medication is not under strict regulations but I guess we knew that already!

Report this postFill 3Created with Sketch.
Bess | 55-64 | Female | On medication for less than 1 month | Patient
4/25/2021
Condition: Stuffy Nose
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I started feeling lightheaded.....woozy, my stomach was upset. And now that I see these reviews, I'm convinced it's the Claritin. I've only taken 2 or 3, the remainder going in the trash.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | On medication for less than 1 month | Patient
10/29/2020
Condition: Stuffy Nose
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I've been taking Claritin 10mg every 24 hours, for the past couple of weeks now. I have allergies, the first few days i felt i could breath, but now I'm still stuffy with nothing to blow out. My concern is, ive always had migraines but not like i been having them since i stated this medication. Im waking up holding my head in severy pain, that last all day to the point i had to go to the ER. I been also sleeping all day, everyday feeling really tired, when im up. I just decided to look up side affects, cause they told me none should acure, maybe a dry mouth. And reading the reviews, i can say i know my huge migraines and sleeping all day is this medicine. Tonight i stop Claritin, never again! I'd rather deal with my allergies and sinus headaches, and be awake then then being in pain and sleeping all day. I never thought it would be this till now. I never sleep like this, or cry from a migraine.

Report this postFill 3Created with Sketch.
Cin | 45-54 | On medication for less than 1 month | Patient
3/29/2020
Condition: Allergic Conjunctivitis
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was told by my dr to take it for my allergies.I have never had any problems w any other drug but w this it hasnâ??t helped.It even made me feel worse w the side effects.I stopped useing it after 6 days and have been lightheaded and head pain off and on.In my case will never take again.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More